My mother had a left breast lumpectomy and a reduced dose of radiotherapy (as part of a trial) two years ago. She now has atrial fibrillation and her life has dramatically altered in the last few months. She has just been started on amiodarone and awaits a cardioversion. Could the radiotherapy, have played some part in causing this heart problem?
Hi Dingle 9
The answer to your question is probably yes. Radiotherapy could have probably played a role in development of cardiac problem, but one cannot be sure of it
Radiation to left sided breast cancers have been associated with a slightly higher risk of cardiac deaths due to the cardiac...
I want to know about pinpoint ( 3 d ) radiation therapy that is recommended 3 times a week for 2 weeks. I have just had a full hysterectomy for endometrial cancer.The cancer was confined to the uterus and did not penetrate the muscle wall. They removed 23 limph nodes were removed and they were tested and were free of cancer. Do I really need those 2 weeks of radiation? and what a re the side affect.
Hello, Thank you for the query. I have gone through your query and understood your concern. First of all I need to tell you about the 3d radiation therapy which means it allows the clinicians to pinpoint the cancerous tissue with tightly focused 3d radiation beams. And the side effects includes...
hi..a patient is suffering from :MR findings reveal endometrial growth with suggestion of inflitration into the myometrium(stage 1B)...please suggest
Welcome to HCM.
You will need to do hysterectomy (removing the uterus) followed by radiotherapy or chemotherapy.
For deciding the proper line of management, you will have to consult an oncologist who will advice some tests and depending on the findings in those tests he will decide what line...
sir...mere dad ko nsclc. lung cancer h last six month me pata chala. unki six cheemo[penjem] ho gai h..but tumer ka size increaz hua h..pls aap suggest kare k homeopathy me iska treatment asar karega..mere dad ne radeation k liye mana kar diya h...3 pet ct ho chuke h...pls plsss... guide me sir.....
Radiotherapy will work definitively , it gives symptomatic relief as well as improves survival as compare to no treatment.
important thing is radiotherapy side effect is not much with lung cancer treatment, so from this point of view you should not worry,.
How to get rid of the tan caused by radiotherapy on my neck... Hi , I am 24yrs female treated for Hodgkin s lymphoma with 6cycles of chemotherapy and 25fractions of radiation for neck till july 2011.I am totally out of cancer and fine now. One problem i am going through is skin tan in my neck caused by radiotherapy. Its almost 4 shades darker than my face . I have been using Vitamin C-15 serum for the past 3months. Its working but very slow and i could not afford it anymore. So please suggest me a remedy... Can I use melalite forte for this problem...
Thanks for your query.
Pigmentation is one of the many side effects of radiotherapy. This is will get better over time. You can use melalite forte cream for this. Also visit a dermatologist, as there are several serum applications that will help.
Have a healthy life !
basically i want to confirm about the problem of Voice Larynx. how it can be treated as the problem is upto the stage of breathing problem........ what can be the solution .. is it radio therapy or it can be cure as it is the cause of reflux action of stomach.
HI Well come HCM Thank for asking your query being appreciated, you have not mentioned the symptom in detail, if it is difficulty in speaking then it could be allergic condition, infection, inflammatory condition of vocal cord, some time it could be due to acid reflex disease all these needs to...
Hi i m a lady 34 years old my period stopped from 2years ago after a period of radiotherapy becouse i had a tumor on my pelvic ,after that i use progyltun tablet as a replacement hormon as my doctors order ,i want to ask is there any better replacement hormon instead of progyluton and what s the side effect?tnx alot
Progyluton is a synthetic estrogrn/progestin combination used for hormone therapy (HT). By synthetic, I mean that they do not exactly match the hormones made by your ovaries or their receptors. For most women that isn't a problem, but for some the inexact fit causes problems. Your ovaries made...
my name is deb i was bitten by spider apoxx 4weeks previuos to having 6 sessins radogity for growth on my left vocal cord my question is i have been on antibotis now all my feet have swallon up to 3 times the size so the dr put me on fued tabs they were not near as bad as now yhey are burnuing i cannot walk i carnt even stand dont know what is going on
Are you trying to say radiotherapy by radogity??? Any ways unilateral limb edema may be side effect of some drugs which you are taking , if your swelling is Bilateral meaning in both legs get the serum creatinine done .
my relation take borrow marrow test it shows s/g of actue mildly leukemia correlated with immuno orthenotytying. symptoms are weight loss , reduce platelet count below 40000, cough, reduce HB, Neck and shoulder pain, eye lightly blood leaked and taken the food level is reduced. its a blood cancer .apollo doctor says going to cmc hospital vellore to take treatment. age is 37 male. what is the reason come leukemia. its cure to possible. what are the foods to be taken. how many months taken to cure. it is genetic reason or common problem.chemotherapy and radiotherapy is cure blood cancer.
Leukemias occur due to a number of reasons such as genetic mutations, exposure to radiation, this can be a part of various familial diseases also. There are good anti cancer drugs available with good cure rates. This depends on the type of leukemia you have. Chemotherapy or radiotherapy...
I developed acute right pulmonary emboli after mastectomy and axilliary node removal for infiltrating lobular carcinoma in my left breast and am currently on 2mg warfarin daily. I have seen 2 oncologists, who both agree that normally, with T4 tumor (infiltrates into chest wall), even though N0 M0, I should undergo radiotherapy.
However one oncologist advised that I should not go for radiotherapy because of possible further risk following the pulmonary emboli, the other has advised that radiotherapy is safe even with the pulmonary emboli.
In your opinion is it safe for me to undergo radiotherapy even though I am currently under warfarin treatment for pulmonary emboli? I am 78 years old.
I 55 years old. I breast cancer patient. 2nd stage. took 6 chemotherapy and 25 ratiations. Now I took HRCT: Comments are : Intralobular and interlobular interstitial thickening noted at subpleural regions of right upper and middle lobe with few adjacent taction bronchiectatic changes. Fibrotic bans noted at bilateral lung apices. Right sided mastectomy noted.
MAIN COMMENTS:- Subplerural interstitial fibrosis in right lung. Possibility of -? Post-radiotherapy/chemotherapy changes. Is it serious or tentionable????
Hi, may I answer your health queries right now ? Please type your query here...My sister inlaw had breast cancer & was operated about 3 years back, was administered Chemo & was doing fine. about 2 months back she had pain in thigh & shoulder. on checking it was detected that she has fracture & further investigations revealed cancer has spread to bones & affected mildly brain also. As per treating doctor at Pune she is given traction with supporting structure under leg & is bed ridden. Consulted senior oncologist at Mumbai & as per his advise radio therapy was given at fractured area & brain. Now she is being administered Chemo (3 Doses) at Mumbai. Is the treatment in right direction & Please suggest further treatment so that she can at least be out of bed, may be on wheel chair. Will appreciate if treatment can be done in Pune. Suggest name of good Doctor.
My sister's Gama GT level is 600. She has breast cancer. Tumors spread to liver & brain.Radio therapy has been done to the brain. Now her in brain is OK. She feels difficulties when breathing due to her enlargement of the liver. What are treatments to cure her pain?
Is there any difference between TEMODAR(Merck) vs Gliozzi (Dr Reddys Lab). Please let me know which is better to use with six week Radio Therapy .? Is there any difference between TEMODAR(Merck) vs Glioz (Dr Reddys Lab). Please let me know which...
I am 54 years of age. I have had breast cancer followed by chemo and radio therapy . I recently had a biopsy done and the result shows I have a blood clot in my uterus . I do have fibroids. I would like to know what the blood clot means. Thank you